A Besov algebra calculus for generators of operator semigroups and related norm-estimates

Author: 

Batty, C
Gomilko, A
Tomilov, Y

Publication Date: 

1 January 2019

Journal: 

Mathematische Annalen

Last Updated: 

2020-06-13T22:07:19.423+01:00

Volume: 

1

DOI: 

10.1007/s00208-019-01924-2

page: 

1-66

abstract: 

© 2019, The Author(s). We construct a new bounded functional calculus for the generators of bounded semigroups on Hilbert spaces and generators of bounded holomorphic semigroups on Banach spaces. The calculus is a natural (and strict) extension of the classical Hille–Phillips functional calculus, and it is compatible with the other well-known functional calculi. It satisfies the standard properties of functional calculi, provides a unified and direct approach to a number of norm-estimates in the literature, and allows improvements of some of them.

Symplectic id: 

1033377

Submitted to ORA: 

Not Submitted

Publication Type: 

59